Galpharm Migraine Relief with Ibuprofen 16 Capsules
£1.00
EXPIRY DATE 08.2025
87 in stock
Description
Galpharm Migraine Relief with Ibuprofen 16 Capsules
Uses: For the relief of rheumatic and muscular pain, backache, neuralgia (nerve pain), headache, migraine, dental pain, period pain, fever (high temperature) and for relief of the symptoms of colds and flu
Do not take more often than every 4 hours. Do not exceed 6 capsules in 24 hours. Do not give to children under 12 years. Talk to a doctor or pharmacist if you do not get better or if new symptoms occur. For short-term use only. DO NOT EXCEED THE STATED DOSE. WARNINGS: Do not take if you: Have or have had a stomach ulcer, perforation or bleeding of the stomach Are allergic to ibuprofen or any other ingredient of the product, aspirin, or other related painkillers Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg. If you are pregnant do not take this product and ask your doctor for advice. Talk to a pharmacist or your doctor before taking this product if you: Are elderly Have or have had asthma, allergies, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, stomach or bowel problems Are a smoker Are taking any regular medication – see enclosed leaflet. KEEP ALL MEDICINES OUT OF THE REACH & SIGHT OF CHILDREN.
Additional information
gtin | N/A |
---|---|
Brand | Galpharm |
Manufacturer | Galpharm Healthcare Ltd |
Size | 16 capsules |
Quantity | 1 |
Reviews
There are no reviews yet.